By Topic

Finite-dimensional approximation and error bounds for spectral systems with partially known eigenstructure

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

Formats Non-Member Member
$31 $13
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

3 Author(s)
Erickson, M.A. ; Dept. of Electr. & Comput. Eng., California Univ., Santa Barbara, CA, USA ; Smith, R.S. ; Laub, A.J.

An approach is presented for directly computing bounds on the frequency-response error between finite-dimensional modal models and the full infinite-dimensional models of systems described by certain classes of linear hyperbolic and parabolic partial differential equations (PDE's). The models and bounding techniques are developed specifically to be computable when applied to hyperbolic and parabolic systems with spatially variant parameters, complicated boundary shapes, and other cases where the eigenstructure is not available in closed form and must be computed numerically. A controller design example is presented to illustrate the utility of this approach

Published in:

Automatic Control, IEEE Transactions on  (Volume:39 ,  Issue: 9 )